# SDR UHLA2014091900716

- Difficulty date: September 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 28,470 hours, 17,606 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 84 STRINGERS 26-27R.  R & R THE SHEAR TIE IAW SRM 51-40-02, 51-41-01, & 51-43-03.
